# SDR 2012FA0000237

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: General aviation
- Aircraft: N990TC
- Make and model: Cessna 550
- Aircraft serial: 5500963
- Aircraft time: 4,037 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 6607A745
- Part serial: Y00241
- Condition: Shorted
- Location: Thrust Reverser
- Part time: 4,038 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 THRUST REVERSER "ARM" LIGHT ILLUMINATED CONTINUOUSLY,  WITH ENGINES SHUTDOWN.  THE FAULT LIES IN THE ARM LIGHT PRESSURE SWITCH.  INSTALLING A NEW SWITCH FIXED THE PROBLEM.
